# SDR USAA2015040600004

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 47,962 hours, 17,741 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 4160031801242M
- Condition: Inoperative
- Location: Window Heat
- Part time: 36,281 hours, 14,380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT WINDSHIELD HEAT INOPERATIVE, FLIGHT DIVERTED.  REPLACED THE NR 2 WINDOW HEAT COMPUTER IAW AMM 30-42-34-0401.
